default-icon

Constipation, nausea

She is feeling nausea and vomiting from last 3 days. She is under going chemotherapy on weekly basis. She has done 3 cycles and 2 chemo on 4th cycle. Problem diagnosed for 11th April 2016. She is taking medicine for nausea domistal and ondem md 4. Other medicine are pregaba, pan 40, telmekind 40, thyronorms 37.5, lactifiber.
views-icons 44 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Constipation, nausea

doctor profile image
Dr. Deepthi Rao Gorukanti Hyderabad | General Physician
Answered
I suggest talk to your medical oncologist once, as you are already given anti emetics.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aastha Midha Likhyani Mohali | General Surgeon
Answered
hi if still nausea and vomiting is dere please take tab stemetil thrice a day along with ur medicine.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pankaj Kumar Delhi | General Physician
Answered
Nausea, vomiting and weakness are very common during or after chemotherapy. The only way to reduce these all by Domstal and ondem. If oral medication is not working you should go for injectable. Most of the patient respond with this.. Be in touch with your oncologist, he may suggest you more specific as she is in follow up with him... All the best..
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO